MAUDE Adverse Event Report: ARTHREX, INC. APOLLORF¿ XL90, ASPIRATING ABLATOR 90°; ELECTROSURG CUT/COAG DEVICE

ARTHREX, INC. APOLLORF¿ XL90, ASPIRATING ABLATOR 90°; ELECTROSURG CUT/COAG DEVICE
Model Number APOLLORF¿ XL90, ASPIRATING ABLATOR 90°
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.
 
Event or Problem Description
On 12/02/2022, it was reported by a sales representative via sems that a ar-9821 apollorf is falling apart, the "neck" portion started losing layers.This occurred during a case, a new device was brought in and the case was completed.There was no patient effect reported.

Brand Name
APOLLORF¿ XL90, ASPIRATING ABLATOR 90°
Common Device Name
ELECTROSURG CUT/COAG DEVICE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19573853
Report Number1220246-2024-06241
Device Sequence Number8525360
Product Code GEI
UDI-Device Identifier00888867267220
UDI-Public00888867267220
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPOLLORF¿ XL90, ASPIRATING ABLATOR 90°
Device Catalogue NumberAR-9821
Device Lot Number66307000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2022
Initial Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown